Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Infected with mite. Have lost eyebrows and eyelash. Any medication?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I have been infected for more than a year with a mite. I've been to two urgent care physicians who didn't help. Meanwhile I've lost my eyebrows. I lost eyelashes twice. I can not work or leave my house because I am so depressed. I don't see or talk to anyone as result. These mites, burrow into my skin, they are not limited to just my eyes, they have gotten into my lips, and my mouth. Ive used ointments that make them come out of my armpits, my back virtually every single part of my body and my head. Is there an oral medication I can take?
Posted Wed, 20 Feb 2013 in Infections
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
You have been severely affected by mite infection. You need systemic medications like ivermectin for proper treatment. But since it is a prescription medicine, you will have to consult your GP for this. Till then apply a topical antiseptic like neosporin on the lesions to avoid superadded infections.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor